MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COREDX?; BRONCHOSCOPE (FLEXIBLE OR RIGID)

BOSTON SCIENTIFIC CORPORATION COREDX?; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number M00515220
Medical Device Problem Codes Break (1069); Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a051104 captures the reportable event of jaws failure to close.
 
Event or Problem Description
It was reported to boston scientific corporation that a coredx? was used in the lung during a biopsy procedure performed on (b)(6) 2025.During the procedure, when the cup was opened at the target site and the handle was gripped, the jaws failed to close.The pull wire appears to have become separated.Another coredx? was used to complete the procedure.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a051104 captures the reportable event of jaws failure to close.Block h11: the returned coredx biopsy forceps was analyzed.Visual and microscope inspection observed the links were detached, and core wire attached was broke.Due to the device condition, functional test cannot be performed to determine if the device did not have smooth movement.With all the available information, boston scientific concludes the reported event was confirmed.Because the links were detached, the jaws cannot open and close.Additionally, the core wire attachment was broken, causing the links to not function correctly.This issue could have occurred due to excess manipulation against this unit.It is most likely that as part of the device manipulation during the procedure, an excess of force was applied to the device such as during insertion through another device, or by the interaction with the scope.Due to these conditions, the jaws were not able to close.Therefore, all compiled information on this investigation determines that the most probable cause is "adverse event related to procedure" since the evidence shows that the adverse event occurred during the procedure and the device had no influence on the event.
 
Event or Problem Description

Brand Name
COREDX?
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23293852
Report Number3005099803-2025-05308
Device Sequence Number4861993
Product Code EOQ
UDI-Device Identifier08714729971054
UDI-Public(01)08714729971054(17)271126(10)35369298
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K183085
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00515220
Device Catalogue NumberM00515220
Device Lot Number0035369298
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2025
Supplement Date Received by Manufacturer11/11/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown